Health knowledge made personal
Join this community!
› Share page:

Are muscle aches and joint pain a common side effect of simvistation


Posted by grabtaf

 
Answers (1)
Sort by: Newest first | Oldest first
I began having chest pains that grew worse over several weeks.  They weren't sharp pains, just uncomfortable.  I remembered the pains I developed with Lipitor a couple of years ago.  So I quit the Simvastatin and got immediate relief.  No more pains.  It seems that I can take statins for about 4-6 months, then the pains begin.  I'm going to speak with my doctor about trying Niacin.  Hopefully I can continue keep my cholestol under 200 with it.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: